# SDR USAA920081536

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6 -MAJOR REPAIR - CRACK ON LT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 138.7 AND 147.9.  REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 138.7 AND 147.9 IAW US AIRWAYS EA 100592.  (S)
